# SDR AALA201708159009

- Difficulty date: August 13, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 61,267 hours, 22,894 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 10000 FT WITH IDLE POWER,  STRONG OIL ODOR IN THE COCKPIT,  SUBSIDED WITH POWER INCREASE CABIN REPORTED NO ODORS  NO ODOR WITH APU BLEED ON AT THE GATE. NO ODOR OR OTHER FINDINGS NOTED OKAY FOR SERVICE.
